# SDR AALA20170725001

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 68,027 hours, 8,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Selector Switch
- Part number: 624EN334R
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R3 DOOR MODE SELECT SWITCH FOUND INOPERATIVE DURING EMERGENCY POWER ASSIST SYSTEM TEST.  REMOVED AND REPLACED SWITCH PER AMM 52-11-28.  OPERATIONAL CHECK GOOD.
